Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hankel operators with antiholomorphic symbols on the Fock space


Author: Georg Schneider
Journal: Proc. Amer. Math. Soc. 132 (2004), 2399-2409
MSC (2000): Primary 47B35; Secondary 32A15
DOI: https://doi.org/10.1090/S0002-9939-04-07362-9
Published electronically: March 24, 2004
MathSciNet review: 2052418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider Hankel operators of the form $H_{\overline{z}^k}: \mathcal{F}^m:=\{f : f \mbox{ is entire and} \int_{\mathbb{... ...ert f(z)\vert^2e^{-\vert z\vert^m}<\infty\}\rightarrow L^2(e^{-\vert z\vert^m})$. Here $k,m,n \in \mathbb{N} $. We show that in the case of one complex dimension the Hankel operators are compact but not Hilbert-Schmidt if $m>2k$.


References [Enhancements On Off] (What's this?)

  • 1. J. Arazy, S. Fischer and J. Peetre, Hankel operators on weighted Bergman spaces, Amer. J. of Math. 110 (1988), 989-1054. MR 90a:47067
  • 2. S. Axler, The Bergman space, the Bloch space, and commutators of multiplication operators, Duke Math. J. 53 (1986), 315-332. MR 87m:47064
  • 3. V. Bargmann, On a Hilbert space of analytic functions and an associated integral transform, Comm. Pure Appl. Math. 14 (1961), 187-214. MR 28:486
  • 4. F. F. Bonsall, Hankel operators on the Bergman space for the disc, J. London Math. Soc. (2) 33 (1986), 355-364. MR 88e:47045
  • 5. David Catlin, Global regularity of the $\overline{\partial}$-Neumann problem, Proceedings of Symposia in Pure Mathematics, vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 39-49. MR 85j:32033
  • 6. David Catlin and John P. D'Angelo, Positivity conditions for bihomogeneous polynomials, Math. Res. Lett. 4 (1997), 555-567. MR 98e:32023
  • 7. G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Annals of Mathematics Studies, no. 75, Princeton University Press, Princeton, NJ, 1972. MR 57:1573
  • 8. S. Fu and E. Straube, Compactness in the $\overline{\partial}$-Neumann problem on convex domains, J. Functional Analysis 159 (1998), 629-641. MR 99h:32019
  • 9. S. Fu and E. Straube, Compactness in the $\overline{\partial}$-Neumann problem, Complex Analysis and Geometry (Columbus, OH, 1999), Ohio State Univ. Math. Res. Inst. Publ., 9, de Gruyter, Berlin, pp. 141-160, 2001.
  • 10. F. Haslinger, Weighted spaces of entire functions, Indiana Univ. Math. J. 35 (1986), 193-208.MR 87f:46043
  • 11. F. Haslinger, The canonical solution operator to $\overline{\partial}$ restricted to Bergman spaces, Proc. Amer. Math. Soc. 129 (2001), 3321-3329. MR 2003c:32036
  • 12. F. Haslinger, The canonical solution operator to $\overline{\partial}$ restricted to spaces of entire functions, Ann. Fac. Sci. Toulouse Math. (6) 11 (2002), 57-70.
  • 13. H. Heuser, Funktionalanalysis, B. G. Teubner, Stuttgart, 1992. MR 94d:46001
  • 14. L. Hörmander, $L^2$ estimates and existence theorems for the $\overline{\partial}$ operator, Acta Mathematica 113 (1965), 89-152.MR 31:3691
  • 15. L. Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand, Princeton, NJ, 1966. MR 34:2933
  • 16. S. Janson, Hankel operators between weighted Bergman spaces, Ark. Mat. 26 (1988), 205-219. MR 91j:47027
  • 17. J. J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. MR 31:6041
  • 18. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112-148. MR 27:2999
  • 19. Steven G. Krantz, Compactness of the $\overline{\partial}$-Neumann operator, Proc. Amer. Math. Soc. 103 (1988), 1136-1138. MR 89f:32032
  • 20. R. Meise and D. Vogt, Einführung in die Funktionalanalysis, Vieweg, Braunschweig, 1992. MR 94f:46003
  • 21. R. Rochberg, Trace ideal criteria for Hankel operators and commutators, Indiana Univ. Math. J. 31 (1982), 913-925. MR 84d:47036
  • 22. W. Rudin, Functional Analysis, McGraw-Hill, New York, 1973. MR 51:1315
  • 23. G. Schneider, Compactness of the solution operator to $\overline{\partial}$ on the Fock space in several dimensions, ESI-preprint 1206, 2002.
  • 24. K. Stroethoff, Hankel and Toeplitz operators on the Fock space, Michigan Math. J. 39 (1992), 3-16. MR 93d:47058
  • 25. K. Stroethoff, Compact Hankel operators on the Bergman space, Illinois J. Math. 34 (1990), 159-174. MR 91a:47030
  • 26. K. Stroethoff, Compact Hankel operators on the Bergman spaces of the unit ball and polydisc in $\mathbb{C} ^n$, J. Operator Theory 23 (1990), 153-170. MR 91i:47040
  • 27. R. Wallsten, Hankel operators between weighted Bergman spaces in the ball, Ark. Mat. 28 (1990), 183-192.MR 91i:47041
  • 28. J. Weidmann, Lineare Operatoren in Hilberträumen, B. G. Teubner, Stuttgart, Leipzig, Wiesbaden, 2000. MR 2002m:47001
  • 29. Ke He Zhu, Hilbert-Schmidt Hankel operators on the Bergman space, Proc. Amer. Math. Soc. 109 (1990), 721-730.MR 90k:47060

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35, 32A15

Retrieve articles in all journals with MSC (2000): 47B35, 32A15


Additional Information

Georg Schneider
Affiliation: Institut für Mathematik, Universität Wien, Strudlhofgasse 4, A-1090 Wien, Austria
Address at time of publication: Institut für Betriebswirtschaftslehre, Universität Wien, Brünner Strasse 72, A-1210 Wien, Austria
Email: georg.schneider@univie.ac.at

DOI: https://doi.org/10.1090/S0002-9939-04-07362-9
Keywords: Fock space, Hankel operator, reproducing kernel
Received by editor(s): October 25, 2002
Received by editor(s) in revised form: May 15, 2003
Published electronically: March 24, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society